Shape properties of hyperspaces
Fundamenta Mathematicae, Tome 101 (1978) no. 1, pp. 79-91
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_101_1_79_91,
author = {J. Krasinkiewicz},
title = {Shape properties of hyperspaces},
journal = {Fundamenta Mathematicae},
pages = {79--91},
year = {1978},
volume = {101},
number = {1},
doi = {10.4064/fm-101-1-79-91},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-101-1-79-91/}
}
J. Krasinkiewicz. Shape properties of hyperspaces. Fundamenta Mathematicae, Tome 101 (1978) no. 1, pp. 79-91. doi: 10.4064/fm-101-1-79-91
Cité par Sources :